manuscripta mathematica

, Volume 75, Issue 1, pp 151–166

Cohomology of biquotients

  • J. -H. Eschenburg
Article

Abstract

Biquotients are non-homogeneous quotient spaces of Lie groups. Using the Serre spectral sequence and the method of Borel, we compute the cohomology algebra of these spaces in cases where the Lie group cohomology is not too complicated. Among these are the biquotients which are known to carry a metric of positive curvature.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • J. -H. Eschenburg
    • 1
  1. 1.Institut für MathematikUniversität AugsburgAugsburg

Personalised recommendations